Feb 7, 2004
I really appreciate what you guys doing here. Thank you very much for your service.
I have been taking meds for the pas 6 months, and I did not miss even a single time. my cd4 increased from 203 to 318 and my vl gone down from 9000 to uneductable to less than 400 copies now. (I took the blood test just 2 weeks back). But for the past two days I been having night sweat problem. I sweat so much it literally drops from my head and body. Please tell me what it shows?
Response from Dr. Pierone
Hello, two nights of night sweats does not mean very much. It usually means that you have an infection in your system (unless there are sleeping climate issues hot summer night, no air conditioning). If night sweats continue more than a few days you should see your doctor for an evaluation into the cause. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- How Soon After Sex Can You Tell If You Contracted An Std?
- Sexually Transmitted Disease That Cause Numbness
- Can You Have Aids And Test Hiv Negative?
- Do Hiv Symptoms Last For 3 Months?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.